# SDR HEEA087824

- Difficulty date: June 24, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 11,505 hours
- Engine: Allsn 250C30
- System (JASC): 6220 · Main Rotor Head
- Part: Arm
- Part number: 206011139001
- Condition: Sticking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ARMS STICK IN THE DOWN POSITION. REPLACED WITH SERVICEABLE PART.
